# SDR FDEA200905121630

- Difficulty date: May 12, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER WITH ZERO EDGE DISTANCE IN MAIN CARGO DOOR DOUBLER STA 460 STR 27L.  REMOVED EXISTING FASTENER, TRIMMED OUT AREA WITH A 2" RADIUS, TREATED AND PRIMED,   INSTALLED FASTENER AND SEALED EDGE OF DOUBLER IAW EA 7-5330-126822. REPAIR   DETERMINED TO BE MINOR IAW EA 7-5330-126822.
